# SDR SWAA2022031032921

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL; 192E; FORWARD RIGHT HAND SUPPORT IS BROKEN / REMOVED AND REPLACED FWD RIGHT HAND SUPPORT FOR PANEL 192E IAW BOEING SRM 51-40-02 AND DWG #149A7701. PART #149A7712-42.
